# SDR DALA12013419217

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 21,519 hours, 10,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support Channel
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TAIL CONE FUNCTIONAL CHECK, FOUND TAIL CONE CABLE SUPPORT CHANNEL CRACKED.  REMOVED CHANNEL, FABRICATED, ALODINED, PRIMED AND INSTALLED IAW SRM.
